# SDR SIMA20120718009

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,317 hours, 27,861 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14521680005
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE LEFT NOSE LANDING GEAR TRUNNION FITTING DAMAGED.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED REPAIR.  REPLACED LEFT NOSE LANDING GEAR TRUNNION FITTING IAW EO EM-53MR-1623 AND EO EM-53MR-1625.  AIRCRAFT RETURNED TO SERVICE.
